# SDR SWAA2024032756325

- Difficulty date: February 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 19,659 hours, 9,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 221GF FWD O/B FINGER CRACKED<[01] REPAIRED MAIN CABIN FLOOR PANEL 221GF FWD O/B FINGER CRACKED IAW B737-800 SRM 53-00-50-24-0.
